RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1314–1317 (Mi dan39233)  

This article is cited in 14 scientific papers (total in 14 papers)

MATHEMATICS

On the theory of differential games in distributed parameter systems

Yu. S. Osipov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (595 kB)

Bibliographic databases:
UDC: 518.733.431
Presented: Н. Н. Красовский
Received: 24.03.1975

Citation: Yu. S. Osipov, “On the theory of differential games in distributed parameter systems”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1314–1317

Citation in format AMSBIB
\Bibitem{Osi75}
\by Yu.~S.~Osipov
\paper On the theory of differential games in distributed parameter systems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1314--1317
\mathnet{http://mi.mathnet.ru/dan39233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0489972}
\zmath{https://zbmath.org/?q=an:0331.90079}


Linking options:
  • http://mi.mathnet.ru/eng/dan39233
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Subbotin, “Minimax solutions of first-order partial differential equations”, Russian Math. Surveys, 51:2 (1996), 283–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. N. Yu. Satimov, M. Tukhtasinov, “Game problems on a fixed interval in controlled first-order evolution equations”, Math. Notes, 80:4 (2006), 578–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. B. Kurzhanskii, “Comparison principle for equations of the Hamilton–Jacobi type in control theory”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S185–S195  mathnet  crossref  mathscinet  zmath  elib
    5. Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S208–S220  mathnet  crossref  mathscinet  zmath  elib
    6. A. G. Chentsov, “Nonsequential approximate solutions in abstract problems of attainability”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S48–S75  mathnet  crossref  mathscinet  zmath  elib
    7. N. Yu. Satimov, M. Tukhtasinov, “On game problems for second-order evolution equations”, Russian Math. (Iz. VUZ), 51:1 (2007), 49–57  mathnet  crossref  mathscinet  zmath
    8. N. N. Krasovskii, A. N. Kotel'nikova, “An approach-evasion differential game: Stochastic guide”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S191–S213  mathnet  crossref  elib
    9. A. A. Chikrii, I. I. Matichin, “O lineinykh konfliktno upravlyaemykh protsessakh s drobnymi proizvodnymi”, Tr. IMM UrO RAN, 17, no. 2, 2011, 256–270  mathnet  elib
    10. M. Tukhtasinov, U. Ibragimov, “Sets invariant under an integral constraint on controls”, Russian Math. (Iz. VUZ), 55:8 (2011), 59–65  mathnet  crossref  mathscinet
    11. L. A. Vlasenko, A. A. Chikrii, “On a differential game in a distributed system”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 276–285  mathnet  crossref  mathscinet  isi  elib
    12. N. Yu. Satimov, M. Tukhtasinov, “Evasion in a Certain Class of Distributed Control Systems”, Math. Notes, 97:5 (2015), 764–773  mathnet  crossref  crossref  mathscinet  isi  elib
    13. L. A. Vlasenko, A. G. Rutkas, A. A. Chikrii, “On a differential game in an abstract parabolic system”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 254–269  mathnet  crossref  mathscinet  isi  elib
    14. Yu. S. Osipov, V. I. Maksimov, “Tracking the solution to a nonlinear distributed differential equation by feedback laws”, Num. Anal. Appl., 11:2 (2018), 158–169  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:29
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020